# SDR CALA2014101692447

- Difficulty date: October 10, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 40,442 hours, 17,593 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN GOUGE AT FRAME 32 BETWEEN STRINGER 38 -39R.  DAMAGE REMOVED & DOUBLER REPAIR INSTALLED IAW SRM 53-00-11 FIG 240.
